# SDR UPS06846981

- Difficulty date: May 13, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 60 HOLE LONGERON 17L HAS PREVIOUS REPAIR, HOWEVER CRACK HAS EXTENDED PAST STOP DRILL.  REMOVED DAMAGED L17L AT STA 1776 IAW SRM 51-1-21.  FABRICATED AND INSTALLED LONGERON 17L AT STA 1766 IAW SRM 53-02-02-0, 51-3-02, AND SRM 51-1-20D.
